LP Clomid vision issues

  • Mr Z
  • Topic Author
  • Elite Member
  • Elite Member
More
31 Mar 2020 14:56 #221747 by Mr Z
LP Clomid vision issues was created by Mr Z
Hi guys hope everyone is well.

Due to the lockdown I had to start my pct and from the clomid I'm getting these weird vision problems and with that comes headaches too. I've read online and they said that I should cut down the dosage to 25mg but the ones in LP is dosed at 50mg capsule form. Also will these vision issues subside because I also saw that it could lead to permanent damage which makes me want to drop the clomid ASAP.

Thanks guys.

Please Log in or Create an account to join the conversation.

  • admin
  • Administrator
  • Administrator
More
31 Mar 2020 18:18 #221748 by admin
Replied by admin on topic LP Clomid vision issues
Open the capsule.
Pour out the powder.
Split the powder in half.
Eat one half.
Drink water because it will taste like shit.

It's not ideal, but that's your option for now unless your pharmacist is willing to give you some clomid.
The following user(s) said Thank You: Mr Z

Please Log in or Create an account to join the conversation.

  • Mr Z
  • Topic Author
  • Elite Member
  • Elite Member
More
31 Mar 2020 18:40 #221749 by Mr Z
Replied by Mr Z on topic LP Clomid vision issues
Ok thanks and what about the vision issues? Will it go away? Also seem very detached aswel

Please Log in or Create an account to join the conversation.

  • admin
  • Administrator
  • Administrator
More
31 Mar 2020 21:04 - 31 Mar 2020 21:07 #221750 by admin
Replied by admin on topic LP Clomid vision issues
The vision sides are fairly common and the cases I know of all recovered. I’m no expert on Clomid, so perhaps another member can give an opinion as well on that... perhaps offering advice on dropping it entirely.
Last edit: 31 Mar 2020 21:07 by admin.

Please Log in or Create an account to join the conversation.

  • 00pump
  • Moderator
  • Moderator
More
01 Apr 2020 10:50 #221752 by 00pump
Replied by 00pump on topic LP Clomid vision issues
pubmed.ncbi.nlm.nih.gov/7710399/

Try reduce the dose like admin suggested if still an issue look at moving to Nolva.

"Whether You Think You Can or Can't, You're Right"--Henry Ford

Please Log in or Create an account to join the conversation.

  • Mr Z
  • Topic Author
  • Elite Member
  • Elite Member
More
01 Apr 2020 11:22 #221755 by Mr Z
Replied by Mr Z on topic LP Clomid vision issues
Ok thanks guys. I get no sides from Nolva besides severe brain fog. I guess Nolva is much stronger than Clomid too so I guess I'm going to drop the Clomid then.

Please Log in or Create an account to join the conversation.

  • 00pump
  • Moderator
  • Moderator
More
01 Apr 2020 12:50 #221757 by 00pump
Replied by 00pump on topic LP Clomid vision issues

Mr Z wrote: Ok thanks guys. I get no sides from Nolva besides severe brain fog. I guess Nolva is much stronger than Clomid too so I guess I'm going to drop the Clomid then.


I wouldn't call it stronger, they work similar but not exactly the same. However initial side effects are very common with most medication and most times they subside. If you only running it a few days you should be good anyway.

"Whether You Think You Can or Can't, You're Right"--Henry Ford

Please Log in or Create an account to join the conversation.

  • Mr Z
  • Topic Author
  • Elite Member
  • Elite Member
More
01 Apr 2020 15:48 #221759 by Mr Z
Replied by Mr Z on topic LP Clomid vision issues
Yeah the depression from Clomid is bad enough to make me want to drop it too and I noticed when doing pct with Clomid I tend to lose weight extremely fast maybe a reduction in igf levels?

Please Log in or Create an account to join the conversation.

  • Jacktuary
  • Premium Member
  • Premium Member
More
01 Apr 2020 15:56 #221761 by Jacktuary
Replied by Jacktuary on topic LP Clomid vision issues
I thought clomid increase IGF levels and tamox blunts it ? The rapid weightloss could be due to drop in estrogen ?

Please Log in or Create an account to join the conversation.

  • Mr Z
  • Topic Author
  • Elite Member
  • Elite Member
More
01 Apr 2020 16:52 #221762 by Mr Z
Replied by Mr Z on topic LP Clomid vision issues
Could be yeah but when I pct with my nolva only i seem to keep my gains more and the sides aren't harsh

Please Log in or Create an account to join the conversation.

  • 00pump
  • Moderator
  • Moderator
More
02 Apr 2020 17:47 #221764 by 00pump
Replied by 00pump on topic LP Clomid vision issues

vladtheimpaler wrote: I thought clomid increase IGF levels and tamox blunts it ? The rapid weightloss could be due to drop in estrogen ?


I've yet to personally see my IGF levels drop while using Tamoxifen, I do full blood panels during all my PCTs and before running a cycle.

"Whether You Think You Can or Can't, You're Right"--Henry Ford

Please Log in or Create an account to join the conversation.

  • Mr Z
  • Topic Author
  • Elite Member
  • Elite Member
More
02 Apr 2020 17:48 #221765 by Mr Z
Replied by Mr Z on topic LP Clomid vision issues
Could be maybe that you use GH while on pct?

Please Log in or Create an account to join the conversation.

  • 00pump
  • Moderator
  • Moderator
More
02 Apr 2020 17:53 - 02 Apr 2020 17:55 #221766 by 00pump
Replied by 00pump on topic LP Clomid vision issues

Mr Z wrote: Could be maybe that you use GH while on pct?


Only a few PCTs have I used GH during them. Its possible I never ran the Tamoxifen long enough to notice a decrease.

"Whether You Think You Can or Can't, You're Right"--Henry Ford
Last edit: 02 Apr 2020 17:55 by 00pump.

Please Log in or Create an account to join the conversation.

  • Mr Z
  • Topic Author
  • Elite Member
  • Elite Member
More
02 Apr 2020 19:31 #221767 by Mr Z
Replied by Mr Z on topic LP Clomid vision issues
Pump I see you are currently doing a pct and coming off trt am I correct? If so, is there any specific reason for that? If not sorry for that bud. Thanks.

Please Log in or Create an account to join the conversation.

  • 00pump
  • Moderator
  • Moderator
More
02 Apr 2020 19:56 #221768 by 00pump
Replied by 00pump on topic LP Clomid vision issues

Mr Z wrote: Pump I see you are currently doing a pct and coming off trt am I correct? If so, is there any specific reason for that? If not sorry for that bud. Thanks.[/quote


Just for another child. Must say I'm as happy as can be these days. Supposed to have already done bloods but will hold off until things start to settle a bit at the labs. This was the smoothest PCT I have ever had. But won't press much more until I have the bloods to back up the feeling, oh and having my wife fall pregnant. Hey who knows if I continue to feel this great I may not go back on TRT, it's a very costly business with all the bloods and endo appointments. But let's see, also lets see what happens when I stop the PCT meds I might regress quite badly.


"Whether You Think You Can or Can't, You're Right"--Henry Ford

Please Log in or Create an account to join the conversation.

  • Mr Z
  • Topic Author
  • Elite Member
  • Elite Member
More
02 Apr 2020 20:42 #221769 by Mr Z
Replied by Mr Z on topic LP Clomid vision issues
Ahhhhh ok I see yes all the best with you and the wife champ. I feel better now that I'm just on the nolva, clomid can really make a person feel like crap. Let us know how you feel after the pct bud.

Please Log in or Create an account to join the conversation.

Powered by Kunena Forum